Title

Acceleration by subsequence transformations

DOI

10.2140/pjm.1988.132.357

Document Type

Journal Article

Publication Date

1-1-1988

Publication Title

Pacific Journal of Mathematics

Volume

132

Issue

2

First Page

357

Last Page

362

ISSN

308730

Abstract

The acceleration field of subsequence matrix transformations are studied with respect to the convergence rate of the sequence being accelerated. Included is a proof that no subsequencing algorithm exists which will determine a set of subscripts (n(i)) for which (yn(i)) will be linear for every y which converges at the same rate as or faster (slower) than a fixed sequence x. © 1988 by Pacific Journal of Mathematics.

Open Access

Green Accepted

Share

COinS